Stomach Feels Hot And Difficult To Defecate When Taking Postoperative Antibiotics?

Illustration of Stomach Feels Hot And Difficult To Defecate When Taking Postoperative Antibiotics?
Illustration: Stomach Feels Hot And Difficult To Defecate When Taking Postoperative Antibiotics? mhealth.org

I want a consultation … I have an abscess / cellulitis infection (I don’t understand the term) in the soles of my feet, which the doctor then recommends surgery to remove dead tissue, after surgery (the wound is large enough) the doctor prescribes cefixime 100mg antibiotics, which a week later it was increased by ciprofloxacin 500mg, but after a few days of consuming it, my stomach had difficulty defecating and the stomach felt hot, what is the effect of the drug? until when should i take antibiotics? Explanation please

1 Answer:

Hello Brother Shioukahn

Infection of the skin surface that extends to the surrounding tissue or cellulitis which can then lead to the production of pus or abscesses in the legs generally requires a thorough treatment such as cleaning the wound tissue (debridement) removing dead skin tissue until the tip of the skin is fresh, routine wound care every day , taking antibiotics and looking for factors complicating recovery such as diabetes mellitus or diabetes, immune disorders, other infections.

The consumption of Ciprofloxacin Antibiotic can cause stomach irritation, nausea, vomiting, headaches and bowel disorders. So it is advisable to consume antibiotics after eating, drink lots of water and increase the consumption of vegetables and fruit. Take antibiotics on time, use a reminder alarm if necessary. If there is pain in the stomach due to antibiotics, you should not take it with antacid-type gastric drugs because it has the potential to reduce its effectiveness, consult your stomach condition with your doctor. Consumption of this antibiotic in complicated skin diseases for about 2 weeks, but if there is no response the type of antibiotic can be replaced.

Stomach burning can be caused by: irritation of the digestive tract, namely stomach ulcers or gastritis, stomach acid disorders or GERD, so that the side effects of the drug weaken the mucus lining the stomach walls.

Consult the side effects of this treatment to the doctor who treats you as well as carry out routine controls to evaluate the progress of the disease.

Eat neutral, non-acidic, spicy, coffee, alcohol, smoking, soda to instant noodles. Eat regularly is not too late. Consume vegetables and fruits for fiber and increase endurance. Sufficient water needs of 1.5-2 liters a day and do not hold back BAK. hopefully useful

CLICK article: Ciprofloxacin. The stomach feels hot

: by

Related Question

Cholesterol Treatment For People With Kidney Disorders?

Cholesterol Treatment For People With Kidney Disorders?

(10 months ago)

What cholesterol drugs are safe for patients with kidney problems? thank you..... Read more

How To Treat Lichen Sclerosus?

How To Treat Lichen Sclerosus?

(1 year ago)

Hello, I want to ask if Lichen Sclerosus can be treated with natural medicine? Or what can it be treated with? Or what brand of ointment is recommended from a good doctor?... Read more

The Cause Of The Body Is Lethargic, The Tongue Feels Bitter, Stomach Discomfort And Dizzy Head?

The Cause Of The Body Is Lethargic, The Tongue Feels Bitter, Stomach Discomfort And Dizzy Head?

(10 months ago)

Good night r I am 39 years old, my body feels weak, tired, tired, tongue, bitter, and my stomach is very uncomfortable.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *